MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

X-SPINE SYSTEMS, INC. IRIX-A LUMBAR INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number T080-0042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that an irix-a inserter broke, the breakage was noticed following a case, there were no known patient complications.The complainant stated that two irix-a inserters were set up during the surgery and only one was used.It is unknown if the broken inserter was used during the surgery.The inserter that was used, functioned as intended during the case and the surgery proceeded as normal.Visual assessment of the returned inserter showed an instrument with repeated use.The tab of the implant inserter drawbar was fractured proximal to where the tab is located.It is unknown how the inserter was damaged.It may be possible that overtightening the inserter/inserter tip or incorrectly loading the inserter tip could contribute t the inserter malfunction.A dhr review was performed and there were no manufacturing anomalies identified.The device met all required specifications prior to being made available for distribution.
 
Event or Problem Description
The complainant reported that an irix-a inserter broke, the breakage was noticed following a case, there were no known patient complications.

Brand Name
IRIX-A LUMBAR INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8262905
Report Number3005031160-2019-00005
Device Sequence Number11313489
Product Code OVD
UDI-Device IdentifierM697T08000421
UDI-PublicM697T08000421
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT080-0042
Device Lot Number045211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;